# SDR P5CA9700170

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER CHORD ANGLE RIGHT HORIZONTAL STABILIZER TRAILING EDGE REAR SPAR AREA STA 406.8.  REMOVED FABRICATED AND INSTALLED A NEW CHORD ANGLE PER BOEING SRM 51-10-01, 53-30-02 AND 51-24-11.
